# SDR 95FDEA01092

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 694121
- Condition: Corroded
- Location: Bs 848-950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C236-02) FOUND ON SEAT TRACK BS 950 TO 848 RBL25 WL 208.  REMOVED AND REPLACED SEAT TRACK FROM BS 950 TO 848 RBL 25 WL 208 PER FEDEX SRM 51-30-2.
